Vol. 92, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Bounds for the Perron root of a nonnegative irreducible partitioned matrix

Emeric Deutsch

Vol. 92 (1981), No. 1, 49–56
Abstract

It is well-known that the Perron root of a nonnegative irreducible matrix lies between the smallest and the largest row sum of A. This result is generalized to the case when the matrix A is partitioned into blocks.

Mathematical Subject Classification 2000
Primary: 15A48
Secondary: 15A42
Milestones
Received: 24 September 1979
Published: 1 January 1981
Authors
Emeric Deutsch